MathSciNet Relay Station
MathSciNet bibliographic data
MR2538610 (2010i:20018) 20D20 (20D08 20D45)
Oliver, Bob; Ventura, Joana Saturated fusion systems over 2-groups. Trans. Amer. Math. Soc. 361 (2009), no. 12, 6661–6728.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement